# SDR ASAA2021052034860

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,018 hours, 9,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD WND LEFT OVERHEAT. GROUNDED - YES. FOUND WINDOW HEAT POWER LEFT FRONT ON P6-11 PANEL OUT. ACCOMPLISHED C/B RESET REF B737-900 AMM 20-60-01 WINDOW HEAT CONTROL SYSTEM TEST PASS REF AMM 30-41-11 NO HISTORY PAST 90DAYS, SEAMC STEVE ADVISED.
